MathSciNet Relay Station
MathSciNet bibliographic data
MR2218422 57R56 (17B37)
Freedman, Michael; Krushkal, Vyacheslav On the asymptotics of quantum ${\rm SU}(2)$ representations of mapping class groups. Forum Math. 18 (2006), no. 2, 293–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement